Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Fever, weakness, body pain, loose stools. Taking antibiotics for previous urine infection. Causes for symptoms?

Hi i had a severe urine infection 2months back which show numerous pus had recommended antibiotic . After dat it was ok. But few days later i found myself getting fever and weekness, bodypain and also i look thin especially from my shoulder and chest area and thigh. I do have a motion which is loose.. and now again am getting d same feeling in urine which i feel bit afraid is it coz of dat severe urine infection or am suffering from other disease..
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I am sorry to tell you, it seems like you may have a recurrence of your urinary tract infection or a complication of the original UTI. I would suggest you have a urinalysis, and physical exam by your doctor as soon as possible, you may need another antibiotic to treat this definitively
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor